# SDR R61A20080051

- Difficulty date: December 19, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N814MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 170000033
- Aircraft time: 11,856 hours, 8,345 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Module
- Part number: 70244401901
- Part serial: 04052047
- Condition: Failed
- Location: Zone 100
- Part time: 11,856 hours, 8,345 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON APPROACH, RECEIVED A MAU2B FAIL MESSAGE ON EICAS AND A RT BRAKE FAULT.  CREW FOLLOWED QRH PROCEDURES, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT SYSTEM AND REMOVED AND REPLACED MAU POWER MODULE AND COMPLETED OPERATIONAL CHECK OF SYSTEM.  ALL CHECKS, OPERATIONAL CHECKS WERE GOOD AND RETURNED A/C TO SERVICE.
